# SDR SIMA20131115005

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 30,905 hours, 27,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Broken
- Location: Flashligt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT HOLDER BROKEN.  R & R F/O FLASHLIGHT HOLDER IAW AMM 33-50-16.
